Annales Academiæ Scientiarum Fennicæ


Volumen 32, Fasciculus 1, 2007

The articles are stored in PDF format.


Alberico, Angela, and Andrea Cianchi: Borderline sharp estimates for solutions to Neumann problems, pp. 27-53.

Apushkinskaya, Darya, and Martin Fuchs: Partial regularity for higher order variational problems under anisotropic growth conditions, pp. 199-214.

Bourdon, Marc: Une caractérisation algébrique des homéomorphismes quasi-Möbius, pp. 235-250.

Carroll, Tom, and Joaquim Ortega-Cerdà: Configurations of balls in Euclidean space that Brownian motion cannot avoid, pp. 223-234.

Caruso, A.O., and M.S. Fanciullo: BMO on spaces of homogeneous type: A density result on C-C spaces, pp. 13-26.

Clop, Albert: Removable singularities for Hölder continuous quasiregular mappings in the plane, pp. 171-178.

Hahlomaa, Immo: Curvature integral and Lipschitz parametrization in 1-regular metric spaces, pp. 99-123.

Hästö, Peter, and Zair Ibragimov: Apollonian isometries of regular domains are Möbius mappings, pp. 83-98.

Hu, Jun, and Meiyu Su: Thurston unbounded earthquake maps, pp. 125-139.

Ivic, Aleksandar: On the mean square of the zeta-function and the divisor problem, pp. 269-277.

Keen, Linda, and Nikola Lakic: Accumulation constants of iterated function systems with Bloch target domains, pp. 73-82.

Komori, Yohei, and Jouni Parkkonen: On the shape of Bers-Maskit slices, pp. 179-198.

Kukkurainen, Paavo: Topological locally finite MV-algebras and Riemann surfaces, pp. 215-222.

Lindén, Henri: Gromov hyperbolicity of certain conformal invariant metrics, pp. 279-288.

Lindström, Mikael, and Niklas Palmberg: Duality of a large family of analytic function spaces, pp. 251-267.

Matsuzaki, Katsuhiko: The interior of discrete projective structures in the Bers fiber, pp. 3-12.

Miyachi, Hideki: A reduction for asymptotic Teichmüller spaces, pp. 55-71.

Rieppo, Jarkko: On a class of complex functional equations, pp. 151-170.

Zhang, Ji-Long, and Lian-Zhong Yang: Some results related to a conjecture of R. Brück concerning meromorphic functions sharing one small function with their derivatives, pp. 141-149.